MathSciNet Relay Station
MathSciNet bibliographic data
MR2476558 (2010a:65223) 65N25 (65N30)
Grubišić, Luka; Ovall, Jeffrey S. On estimators for eigenvalue/eigenvector approximations. Math. Comp. 78 (2009), no. 266, 739–770.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement